# SDR DALA2015093005891

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 47,136 hours, 17,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AREA OF CORROSION COMMON TO THE SECTION 47 FUSELAGE SKIN, AT THE FORWARD EDGE OF THE BS 1016 BUTT-SPLICE AND JUST BELOW STR S-21L. MAINTENANCE REPAIRED DAMAGE IAW ERA 539813.
